# SDR J7SA0228201401

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 307
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Stiff
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT POSITIONING FROM KPDX TO KSJC CREW REPORTED BOTH PILOTS & COPILOTS AILERON CONTROLS WERE STIFF.  CREW DIVERTED TO KSMF.  CREW DECLARED AN EMERGENCY, AILERONS RETURNED TO NORMAL AT APPROXIMATELY 10K & ACFT LANDED SAFELY.
